# SDR ASAA201902048013

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,527 hours, 11,658 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE "CONT CAB" ZONE TEMP AMBER CAUTION LIGHT ILLUMINATED PERIODICALLY THROUGHOUT DURATION OF FLIGHT. DOES NOT ILLUMINATE ON RECALL. GROUNDED - YES. CYCLED C/B'S AS LISTED IN B737-800 FIM 21-61 TASK 861. PERFORMED BITE CHECK OF CONTROL TEMP CONTROL SYSTEM, WITH NO DISCREPANCIES NOTED. CONTROL CABIN ZONE TEMP OPS CK NORMAL.
